Can I take Zoloft with wellbutrin, adderall, abilify, (aripiprazole) Neurontin and lamictal?

Lot of medications. I'm not sure whether these are all prescribed by the same physician? It sounds as though your bipolar disorder (from the additional info you supplied) may be quite hard to manage, and meds have been added but none removed. Perhaps you'd benefit from a second opinion about your case and possibly simplify your regimen. It could also be that your symptoms demand high intensity measures.
Psychotropic meds. I agree with dr. Pappas. Ensure that all providers involved in your care have releases to regularly communicate with each other. Theoretically these medications can be used together. The larger number of meds, the increased risk for med - med interactions.
Polypharmacy. What diagnoses did your doctor give you, and r u tolerating the medications ok?. Are all these prescribed by the same doctor?.
I am concerned... But not because of zoloft (sertraline).How are you doing?Making progress? No problems w/ negative med effects?Do you have confidence in your dr?Are you closely monitored? Exceptional med regimens w/ multiple meds are sometimes necessary, effective & safe. Sometimes adding a lower dose of an additional med is preferable to increasing other meds. 1st talk w/ your dr, then get a full evaluation for a 2nd opinion.
Too many medications. Nope. Only because you are on too many medications at once. This level of medications cannot possibly be safe in any circumstance. There is no scientific study to tell us what all these medications at the same time can cause or do to your brain or health. You are being overmedicated. Please get to a different mental health provider for a medication evaluation as soon as possible. Please.

Related Questions

Was on wellbutrin. Doc changed to Zoloft and lamictil. Bad mania. Zoloft gone. Added straterra & abilify (aripiprazole). Bad. Stopped. Now want help to wean lamictil

New Psychiatrist. Sounds like you have had a difficult time recently. And that you don't have a good therapeutic relationship with your psychiatrist if you are seeking help in managing your own medications here. Change psychiatrists and find one that you can work with. Your situation seems more complicated than simply how to stop a medication. Read more...
Psychiatric Meds. Zoloft can sometimes trigger mania or hypomania. You have clearly had a challenging time with your psychotropic medications. If you wish to stop your lamictal - it is very important to do so under your psychiatrist's supervision. Please don't try to handle your medications with only the input of on-line doctors who don't know you. Read more...

I am on Zoloft 150mg daily and lamictal 200mg daily. Was on Abilify (aripiprazole) 5mg but taken off and replaced with Zoloft 2 mos ago. Why do I feel unmotivated?

Re-evaluate . You are on sedating pharmaceuticals. Have a complete re- evaluation looking for deficiencies in thyoid vit d, magnesium or zinc. Low testosterone may be present but it declines with stress. Avoid alcohol and other substances like marijuana, tobacco, and junk food. Eat health 6 times a day, do 60 minutes of pretend jump roping a day to increase circulation to your brain, get 7-8 hours of sleep. Read more...
Not clear. Answers to this question are not superficial or found in a sound-byte of 400 characters. It's best to work with your psychiatrist who knows you on this. It sounds like there may some question about bipolar disorder with you? You have not shared your symptoms before these medications were started, so please discuss with your own psychiatrist. Best wishes. Read more...

Was on lamictal 200mg/abilify 5mg- Abilify (aripiprazole) taken away and Zoloft added 150mg-started itching, dose lowered to 100mg - extremely depressed - the worst?

CALL DOCTOR NOW. It sounds like you really need to call your own psychiatrist now if you're itching with a new antidepressant and are extremely depressed after the change. If your doctor is not available, someone should be on call for him or her. I'm sorry, but we on healthtap can't know you like your own doctor does. Read more...

Iam bp1 on 2 sleep meds ativan Abilify (aripiprazole) Zoloft lithium wellbutrin. ..Dr is taking some away and. I'm stil having up n downs as a dr would u remove meds?

Yes. I don't know your history, but it's rare to require so many different drugs. The fewer the better, right? Or at least lower doses. You might be really tired to be on so many meds. However, each med does help with slightly different things, so it's possible to take them all, just far from ideal. Read more...

Is it safe to take adderal while taking zoloft, abilify, (aripiprazole) and ativan?

Risky w/ Zoloft (sertraline) Discuss it seriously w/ your provider - there is a risk of combining it w/ Zoloft (sertraline) and unless it is very necessary - it is not a good idea. Read more...

Should I have mixed my medicine with a synthetic weed called jazz kush? I am on abilify, lamictal, wellbutrin and effexor. I was dared to take a hit of synthetic weed alled jazz kush. This was at 4:30 pm and its now 11:15pm when I took the hit I felt di

Synthetic . Synthetic marijuana (k2, spice, etc) is extremely dangerous and has had an emergency ban now by the dea. It can lead to heart problems, blood pressure problems, seizures, and paranoid behavior. Emergency departments have been flooded by patients who have used this and had complications. In addition it is very dangerous to take it with other medications. If you continue with dizziness, if you lose consciousness or seizure, or heave other symptoms then you should be seen in the emergency room. Read more...
NO. You are being treated for bipolar disorder, and regular cannabis is bad enough in people with underlying psychiatric problems. The synthetics can be very bad, including causing death, seizures and psychosis in many people. You don't really know what you are getting. If your doctor isnt aware of your drug use, he or she needs to be. If you still feel sick, stop typing and go to your doctor. Read more...

What can I do to get healthier nails. I just quit taking Abilify (aripiprazole) and I am taking Zoloft & Welbutrin. Can Meds affect hair and nails?

Sometimes. First, it is important to note that stress can change your hair and nails, with or without medication. Were you happier with their condition before you started meds? Some people report changes in hair and nail quality on antidepressants but it is not a consistent report nor is it consistent across medications . Besides streets, thyroid problems can affect hair and nails. Talk to your doctor. Read more...